POSTED BY JOHNNY
Posted 11/2/2008 9:47 PM (GMT -5)
allergies maybe??? its a longshot but worth a try getting tested .
Gather as much info as you can maybe something sets it off anything from food to hot or cold temperatures .
Ventolin could set it off too after 2 nebulizers and the doc beating on my back I was prescribed ventolin ,prednisone, and an antibiotic... the ventolin I was expected to take for two weeks but after 9 days I had to stop i was getting weird sensations and alot of hot flashes along with a sweating feeling but I wasn't actually sweating . I have COPD emphysema and use an inhaler . I know you've had episodes before the ventilin and I would suggest focusing on other areas although it does sound like you have heart problems too so don't rule them out and by all means don't feel like you've exhausted your search for results . Keep going to your doctor or a doctor . Sorry I can't be of much help but if i can think of something else I will post it .
I seems like part of your high pulse rate was caused by being a little overwhelmed with what is going on with your health afterall it rose then by morning calmed rght down to within normal relaxed range .
A week ago I went through a gastroscopy without any anesthetic and during the procedure I concentrated on relaxing as much as possible so I wouldn't injure myself . I figured why be dopey and stoned for up to 24 hours over a 10 minute procedure . I was the only one to go without , everyone else coward out and the nurses even tried talking me into it. anyhow the point is my pulse was very high and BP was 190 over 100. I won't do that too often . Best of luck finding the problem .
** I deleted the other thread so there would not be 2 the same
~ FIGHT the FIGHT with all YOU HAVE ~
Look For The GOOD, Even At Your Lowest
We Have Anxiety and Panic...................Anxiety and Panic DO NOT Have us